# SDR SWAA2018121327629

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 59,863 hours, 35,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER SIP.
